# SDR AALA201809139022

- Difficulty date: September 12, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 8,206 hours, 842 cycles
- System (JASC): 3300 · Lighting System
- Part: Controller
- Part number: 3016708
- Part serial: 151121171036N31
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R4 DOOR EXIT LIGHT DIMMER WAS INOPERATIVE.  REPLACED THE DIMMING CONTROLLER IAW AMM 56-31-03.  OPS CHECKED GOOD.
